MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #4/0 ETH P-3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QA+ #4/0 ETH P-3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212867
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during an unknown procedure on (b)(6) 2021 , it was observed that the micro quickanchor plus preloaded with 4/0 ethibond suture and p-3 needle device broke off.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: b5: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the event description has been updated accordingly.D4, h4: the lot number, expiration and manufacture dates were reported as unknown on the initial report; and have been updated accordingly.Therefore, udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep that during a lateral cathoplasty procedure on (b)(6)2021, it was observed that the micro quickanchor plus preloaded with 4/0 ethibond suture and p-3 needle device broke off.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary : the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l32300), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MICRO QA+ #4/0 ETH P-3
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12026764
Report Number1221934-2021-01918
Device Sequence Number1375559
Product Code HWC
UDI-Device Identifier10886705002542
UDI-Public10886705002542
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number212867
Device Catalogue Number212867
Device Lot Number7L32300
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer06/24/2021
07/06/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date06/25/2021
07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1